# SDR SIMA201130501

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 18,988 hours, 16,931 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 4725
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2780 THE CREW REPORTED AT 34,000 FEET WITH CRUISE THRUST SETTING RECEIVED EICAS MESSAGE "SPOILER FAIL" AND GREEN SPOILER "OPEN" INDICATION.  THE CREW COMPLIED WITH AOM PROCEDURES FOR INADVERTENT SPOILER OPENING IN FLIGHT.  AFTER PULLING CB`S F13 F14 & F21", CONTINUED TO INTERMITTENTLY GET "SPOILER FAIL" AND "OPEN" INDICATION THROUGHOUT THE DESCENT.  UPON LANDING THE SPOILER INDICATE "CLD, UPON TAXI IN RECEIVED "SPOILERS FAIL".  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROXIMITY SENSOR IAW AMM 27-63-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
